# SDR AALA20010678

- Difficulty date: March 22, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N569AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49351
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CLASS III TEMP REPAIR INSTALLED ON FUSELAGE FROM STATION 446-490 STRINGER 21R AND 22R.  DENT IN SKIN STATION 503 STRINGER 21R HAS ADL STICKER.  CUTOUT DAMAGED FROM STATION 447-490, 4 INCHES ABOVE STRINGER 21R TO STRINGER 22R AT STATION 503 3 INCH DIAMETER.  INSTALLED PERM CLASS 1 DOUBLER INTERNAL AND EXT PER ESO 80559 DATED 3-19-01.  (M)
